January  2020, 25(1): 473-487. doi: 10.3934/dcdsb.2019190

On the forward dynamical behavior of nonautonomous systems

1. 

College of Mathematical Physics and Electronic Information Engineering, Wenzhou University, Wenzhou 325035, China

2. 

School of Mathematics, Tianjin University, Tianjin 300072, China

3. 

Department of Mathematics, School of Science, Civil Aviation University of China, Tianjin 300300, China

* Corresponding author: Xuewei Ju

Dedicated to Professor Peter E. Kloeden on the occasion of his 70th birthday

Received  September 2018 Revised  April 2019 Published  January 2020 Early access  September 2019

This paper is concerned with the forward dynamical behavior of nonautonomous systems. Under some general conditions, it is shown that in an arbitrary small neighborhood of a pullback attractor of a nonautonomous system, there exists a family of sets $ \{\mathcal{A}_\varepsilon(p)\}_{p\in P} $ of phase space $ X $, which is forward invariant such that $ \{\mathcal {A}_\varepsilon(p)\}_{p\in P} $ uniformly forward attracts each bounded subset of $ X $. Furthermore, we can also prove that $ \{\mathcal{A}_\varepsilon(p)\}_{p\in P} $ forward attracts each bounded set at an exponential rate.

Citation: Chunqiu Li, Desheng Li, Xuewei Ju. On the forward dynamical behavior of nonautonomous systems. Discrete and Continuous Dynamical Systems - B, 2020, 25 (1) : 473-487. doi: 10.3934/dcdsb.2019190
References:
[1]

A. Y. Abdallah, Uniformly exponential attractors for first order nonautonomous lattice dynamical systems, J. Diff. Equa., 251 (2011), 1489-1504.  doi: 10.1016/j.jde.2011.05.030.

[2]

A. V. Babin and B. Nicolaenko, Exponential attractor of reaction diffusion systems in an unbounded domain, J. Dyn. Diff. Equa., 7 (1995), 567-590.  doi: 10.1007/BF02218725.

[3]

T. CaraballoJ. A. Langa and R. Obaya, Pullback, forward and chaotic dynamics in 1D non-autonomous linear-dissipative equations, Nonlinearity, 30 (2017), 274-299.  doi: 10.1088/1361-6544/30/1/274.

[4]

A. Carvalho, J. A. Lange and J. Robinson, Attractors for Infinite-dimensional Nonautonomous Dynamical Systems, Springer, New York, 2013. doi: 10.1007/978-1-4614-4581-4.

[5]

A. CarvalhoJ. A. LangeJ. Robinson and A. Suárez, Characterization of nonautonomous attractors of a perturbed gradient system, J. Diff. Equa., 236 (2007), 570-603.  doi: 10.1016/j.jde.2007.01.017.

[6]

A. N. Carvalho and S. Sonner, Pullback exponential attractors for evolution processes in Banach spaces: theoretical results, Commun. Pure Appl. Anal., 12 (2013), 3047-3071.  doi: 10.3934/cpaa.2013.12.3047.

[7]

A. N. Carvalho and S. Sonner, Pullback exponential attractors for evolution processes in Banach spaces: properties and applications, Commun. Pure Appl. Anal., 13 (2014), 1141-1165.  doi: 10.3934/cpaa.2014.13.1141.

[8]

D. ChebanP. E. Kloeden and B. Schmalfuss, The relationship between pullback, forward and global attractors of nonautonomous dynamical systems, Nonlinear Dyn. Syst. Theory, 2 (2002), 125-144. 

[9]

V. V. Chepyzhov, Attractors of Mathematical Physics, Regional Conference Series in Mathematics 38, Amer. Math. Soc., Providence RI, 1978.

[10]

V. V. Chepyzhov and M. I. Vishik, Attractors of nonautonmous dynamical systems and their dimension, J. Math. Pures Appl., 73 (1994), 279-333. 

[11]

H. CrauelA. Debussche and F. Flandoli, Random attractors, J. Dyn. Diff. Equa., 9 (1997), 307-341.  doi: 10.1007/BF02219225.

[12]

R. Czaja, Pullback exponential attractors with adimissible exponential growth in the past, Nonlinear Anal., 104 (2014), 90-108.  doi: 10.1016/j.na.2014.03.020.

[13]

L. Dung and B. Nicolaenko, Exponential attractors in Banach spaces, J. Dyn. Diff. Equa., 13 (2001), 791-806.  doi: 10.1023/A:1016676027666.

[14]

A. Eden, C. Foias, B. Nicolaenko and R. Temam, Exponential Attractors for Dissipative Evolution Equations, Research in Applied Mathematics, Vol. 37, Wiley, New York, 1994.

[15]

M. EfendievA. Miranville and S. Zelik, Exponential attractors for a nonlinear reaction diffusion system in $\mathbb{R}^3$, C. R. Acad. Sci. Paris, 330 (2000), 713-718.  doi: 10.1016/S0764-4442(00)00259-7.

[16]

M. EfendievA. Miranville and S. Zelik, Exponential attractors and finite-dimensional reduction for nonautonomous dynamical systems, Proc. Roy. Soc. Edinburgh Sect. A, 135 (2005), 703-730.  doi: 10.1017/S030821050000408X.

[17]

M. EfendievY. Yamamoto and A. Yagi, Exponential attractors for nonautonomous dissipative system, J. Math. Soc. Japan, 63 (2011), 647-673. 

[18]

D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, 840, Springer-Verlag, Berlin, 1981. doi: 10.1007/BFb0089647.

[19]

X. W. JuD. S. Li and J. Q. Duan, Forward attraction of pullback attractors and synchronizing behavior of gradient-like systems with nonautonomous perturbations, Disc. Contin. Dyn. Syst. B, 24 (2019), 1175-1197. 

[20]

X. W. JuD.S. LiC. Q. Li and A. L. Qi, Aproximate forward attractors of the nonautonomous dynamical systems, Chinese Annals of Mathematics, 40 (2019), 541-554. 

[21]

P. E. Kloeden and T. Lorenz, Construction of nonautonomous forward attractors, Proc. Amer. Math. Soc., 144 (2016), 259-268.  doi: 10.1090/proc/12735.

[22]

G. Sell and Y. You, Dynamics of Evolutionary Equations, Springer, New York, 2002. doi: 10.1007/978-1-4757-5037-9.

[23]

R. Temam, Infnite Dimensional Dynamical Systems in Mechanics and Physics, 2nd edition, Springer-Verlag, New York, 1997. doi: 10.1007/978-1-4612-0645-3.

[24] M. I. Vishik, Asymptotic Behavior of Solutions of Evlutionary Equations, Cambridge University Press, Cambriage, England, 1992. 
[25]

Y. WangD. Li and P. E. Kloeden, On the asymptotical behavior of nonautonomous dynamical systems, Nonlinear Anal., 59 (2004), 35-53.  doi: 10.1016/j.na.2004.03.035.

[26]

Y. S. Zhong and C. K. Zhong, Exponential attractors for semigroups in Banach spaces, Nonlinear Anal.: Theory, Method & Applications, 75 (2012), 1799-1809.  doi: 10.1016/j.na.2011.09.020.

[27]

S. Zhou and X. Han, Pullback exponential attractors for nonautonomous lattice systems, J. Dyn. Diff. Equa., 24 (2012), 601-631.  doi: 10.1007/s10884-012-9260-7.

show all references

Dedicated to Professor Peter E. Kloeden on the occasion of his 70th birthday

References:
[1]

A. Y. Abdallah, Uniformly exponential attractors for first order nonautonomous lattice dynamical systems, J. Diff. Equa., 251 (2011), 1489-1504.  doi: 10.1016/j.jde.2011.05.030.

[2]

A. V. Babin and B. Nicolaenko, Exponential attractor of reaction diffusion systems in an unbounded domain, J. Dyn. Diff. Equa., 7 (1995), 567-590.  doi: 10.1007/BF02218725.

[3]

T. CaraballoJ. A. Langa and R. Obaya, Pullback, forward and chaotic dynamics in 1D non-autonomous linear-dissipative equations, Nonlinearity, 30 (2017), 274-299.  doi: 10.1088/1361-6544/30/1/274.

[4]

A. Carvalho, J. A. Lange and J. Robinson, Attractors for Infinite-dimensional Nonautonomous Dynamical Systems, Springer, New York, 2013. doi: 10.1007/978-1-4614-4581-4.

[5]

A. CarvalhoJ. A. LangeJ. Robinson and A. Suárez, Characterization of nonautonomous attractors of a perturbed gradient system, J. Diff. Equa., 236 (2007), 570-603.  doi: 10.1016/j.jde.2007.01.017.

[6]

A. N. Carvalho and S. Sonner, Pullback exponential attractors for evolution processes in Banach spaces: theoretical results, Commun. Pure Appl. Anal., 12 (2013), 3047-3071.  doi: 10.3934/cpaa.2013.12.3047.

[7]

A. N. Carvalho and S. Sonner, Pullback exponential attractors for evolution processes in Banach spaces: properties and applications, Commun. Pure Appl. Anal., 13 (2014), 1141-1165.  doi: 10.3934/cpaa.2014.13.1141.

[8]

D. ChebanP. E. Kloeden and B. Schmalfuss, The relationship between pullback, forward and global attractors of nonautonomous dynamical systems, Nonlinear Dyn. Syst. Theory, 2 (2002), 125-144. 

[9]

V. V. Chepyzhov, Attractors of Mathematical Physics, Regional Conference Series in Mathematics 38, Amer. Math. Soc., Providence RI, 1978.

[10]

V. V. Chepyzhov and M. I. Vishik, Attractors of nonautonmous dynamical systems and their dimension, J. Math. Pures Appl., 73 (1994), 279-333. 

[11]

H. CrauelA. Debussche and F. Flandoli, Random attractors, J. Dyn. Diff. Equa., 9 (1997), 307-341.  doi: 10.1007/BF02219225.

[12]

R. Czaja, Pullback exponential attractors with adimissible exponential growth in the past, Nonlinear Anal., 104 (2014), 90-108.  doi: 10.1016/j.na.2014.03.020.

[13]

L. Dung and B. Nicolaenko, Exponential attractors in Banach spaces, J. Dyn. Diff. Equa., 13 (2001), 791-806.  doi: 10.1023/A:1016676027666.

[14]

A. Eden, C. Foias, B. Nicolaenko and R. Temam, Exponential Attractors for Dissipative Evolution Equations, Research in Applied Mathematics, Vol. 37, Wiley, New York, 1994.

[15]

M. EfendievA. Miranville and S. Zelik, Exponential attractors for a nonlinear reaction diffusion system in $\mathbb{R}^3$, C. R. Acad. Sci. Paris, 330 (2000), 713-718.  doi: 10.1016/S0764-4442(00)00259-7.

[16]

M. EfendievA. Miranville and S. Zelik, Exponential attractors and finite-dimensional reduction for nonautonomous dynamical systems, Proc. Roy. Soc. Edinburgh Sect. A, 135 (2005), 703-730.  doi: 10.1017/S030821050000408X.

[17]

M. EfendievY. Yamamoto and A. Yagi, Exponential attractors for nonautonomous dissipative system, J. Math. Soc. Japan, 63 (2011), 647-673. 

[18]

D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, 840, Springer-Verlag, Berlin, 1981. doi: 10.1007/BFb0089647.

[19]

X. W. JuD. S. Li and J. Q. Duan, Forward attraction of pullback attractors and synchronizing behavior of gradient-like systems with nonautonomous perturbations, Disc. Contin. Dyn. Syst. B, 24 (2019), 1175-1197. 

[20]

X. W. JuD.S. LiC. Q. Li and A. L. Qi, Aproximate forward attractors of the nonautonomous dynamical systems, Chinese Annals of Mathematics, 40 (2019), 541-554. 

[21]

P. E. Kloeden and T. Lorenz, Construction of nonautonomous forward attractors, Proc. Amer. Math. Soc., 144 (2016), 259-268.  doi: 10.1090/proc/12735.

[22]

G. Sell and Y. You, Dynamics of Evolutionary Equations, Springer, New York, 2002. doi: 10.1007/978-1-4757-5037-9.

[23]

R. Temam, Infnite Dimensional Dynamical Systems in Mechanics and Physics, 2nd edition, Springer-Verlag, New York, 1997. doi: 10.1007/978-1-4612-0645-3.

[24] M. I. Vishik, Asymptotic Behavior of Solutions of Evlutionary Equations, Cambridge University Press, Cambriage, England, 1992. 
[25]

Y. WangD. Li and P. E. Kloeden, On the asymptotical behavior of nonautonomous dynamical systems, Nonlinear Anal., 59 (2004), 35-53.  doi: 10.1016/j.na.2004.03.035.

[26]

Y. S. Zhong and C. K. Zhong, Exponential attractors for semigroups in Banach spaces, Nonlinear Anal.: Theory, Method & Applications, 75 (2012), 1799-1809.  doi: 10.1016/j.na.2011.09.020.

[27]

S. Zhou and X. Han, Pullback exponential attractors for nonautonomous lattice systems, J. Dyn. Diff. Equa., 24 (2012), 601-631.  doi: 10.1007/s10884-012-9260-7.

[1]

Xuewei Ju, Desheng Li, Jinqiao Duan. Forward attraction of pullback attractors and synchronizing behavior of gradient-like systems with nonautonomous perturbations. Discrete and Continuous Dynamical Systems - B, 2019, 24 (3) : 1175-1197. doi: 10.3934/dcdsb.2019011

[2]

Yejuan Wang, Chengkui Zhong, Shengfan Zhou. Pullback attractors of nonautonomous dynamical systems. Discrete and Continuous Dynamical Systems, 2006, 16 (3) : 587-614. doi: 10.3934/dcds.2006.16.587

[3]

B. Coll, A. Gasull, R. Prohens. On a criterium of global attraction for discrete dynamical systems. Communications on Pure and Applied Analysis, 2006, 5 (3) : 537-550. doi: 10.3934/cpaa.2006.5.537

[4]

Hongyong Cui, Peter E. Kloeden, Meihua Yang. Forward omega limit sets of nonautonomous dynamical systems. Discrete and Continuous Dynamical Systems - S, 2020, 13 (4) : 1103-1114. doi: 10.3934/dcdss.2020065

[5]

Bernd Aulbach, Martin Rasmussen, Stefan Siegmund. Approximation of attractors of nonautonomous dynamical systems. Discrete and Continuous Dynamical Systems - B, 2005, 5 (2) : 215-238. doi: 10.3934/dcdsb.2005.5.215

[6]

Mattia Bongini, Massimo Fornasier. Sparse stabilization of dynamical systems driven by attraction and avoidance forces. Networks and Heterogeneous Media, 2014, 9 (1) : 1-31. doi: 10.3934/nhm.2014.9.1

[7]

Xiaoying Han, Peter E. Kloeden. Pullback and forward dynamics of nonautonomous Laplacian lattice systems on weighted spaces. Discrete and Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021143

[8]

Tomás Caraballo, Stefanie Sonner. Random pullback exponential attractors: General existence results for random dynamical systems in Banach spaces. Discrete and Continuous Dynamical Systems, 2017, 37 (12) : 6383-6403. doi: 10.3934/dcds.2017277

[9]

Jin Zhang, Peter E. Kloeden, Meihua Yang, Chengkui Zhong. Global exponential κ-dissipative semigroups and exponential attraction. Discrete and Continuous Dynamical Systems, 2017, 37 (6) : 3487-3502. doi: 10.3934/dcds.2017148

[10]

Björn Schmalfuss. Attractors for nonautonomous and random dynamical systems perturbed by impulses. Discrete and Continuous Dynamical Systems, 2003, 9 (3) : 727-744. doi: 10.3934/dcds.2003.9.727

[11]

David Cheban. Global attractors of nonautonomous quasihomogeneous dynamical systems. Conference Publications, 2001, 2001 (Special) : 96-101. doi: 10.3934/proc.2001.2001.96

[12]

Julia García-Luengo, Pedro Marín-Rubio, José Real. Regularity of pullback attractors and attraction in $H^1$ in arbitrarily large finite intervals for 2D Navier-Stokes equations with infinite delay. Discrete and Continuous Dynamical Systems, 2014, 34 (1) : 181-201. doi: 10.3934/dcds.2014.34.181

[13]

Hongyong Cui, Mirelson M. Freitas, José A. Langa. On random cocycle attractors with autonomous attraction universes. Discrete and Continuous Dynamical Systems - B, 2017, 22 (9) : 3379-3407. doi: 10.3934/dcdsb.2017142

[14]

Yejuan Wang, Lin Yang. Global exponential attraction for multi-valued semidynamical systems with application to delay differential equations without uniqueness. Discrete and Continuous Dynamical Systems - B, 2019, 24 (4) : 1961-1987. doi: 10.3934/dcdsb.2018257

[15]

Peter Giesl, James McMichen. Determination of the area of exponential attraction in one-dimensional finite-time systems using meshless collocation. Discrete and Continuous Dynamical Systems - B, 2018, 23 (4) : 1835-1850. doi: 10.3934/dcdsb.2018094

[16]

José A. Langa, Alain Miranville, José Real. Pullback exponential attractors. Discrete and Continuous Dynamical Systems, 2010, 26 (4) : 1329-1357. doi: 10.3934/dcds.2010.26.1329

[17]

Alessandro Colombo, Nicoletta Del Buono, Luciano Lopez, Alessandro Pugliese. Computational techniques to locate crossing/sliding regions and their sets of attraction in non-smooth dynamical systems. Discrete and Continuous Dynamical Systems - B, 2018, 23 (7) : 2911-2934. doi: 10.3934/dcdsb.2018166

[18]

Péter Koltai, Alexander Volf. Optimizing the stable behavior of parameter-dependent dynamical systems --- maximal domains of attraction, minimal absorption times. Journal of Computational Dynamics, 2014, 1 (2) : 339-356. doi: 10.3934/jcd.2014.1.339

[19]

Ahmed Y. Abdallah. Exponential attractors for second order lattice dynamical systems. Communications on Pure and Applied Analysis, 2009, 8 (3) : 803-813. doi: 10.3934/cpaa.2009.8.803

[20]

Xiaoying Han. Exponential attractors for lattice dynamical systems in weighted spaces. Discrete and Continuous Dynamical Systems, 2011, 31 (2) : 445-467. doi: 10.3934/dcds.2011.31.445

2021 Impact Factor: 1.497

Metrics

  • PDF downloads (284)
  • HTML views (240)
  • Cited by (0)

Other articles
by authors

[Back to Top]